# SDR MWEA96547

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK, FOUND LT HORIZ STAB LEADING EDGE, 6TH RIB FROM OUTBD END IS CRACKED AT UPPER END.  INSTALLED DOUBLER REPAIR IAW SRM 55-02, FIG 18.
